| Model Number |
9500-161 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, that signal loss occurred.Performance data was reviewed.The allegation was confirmed, due to the finding of signal loss over an hour within the investigation window.The probable cause was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss occurred.Product was provided for investigation.An external visual inspection was performed and passed.Performance data was reviewed.The allegation was confirmed due to the finding of signal loss over an hour within the investigation window.The probable cause was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).B5: describe event or problem - additional information.D4: serial no - correction.D9: device returned to mfr - additional information.D9: date device returned - additional information.H2 type of follow up: additional information/ device evaluation/ correction.H3: device evaluated by mfg- additional information.H3: evaluation included - additional information.H6: additional information.